# SDR GLBA2001159

- Difficulty date: July 16, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 11,050 hours, 14,859 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE COMPRESSOR STALLING ON T/O.  INSPECTED AND CLEANED BLEED VALVE, OPS CHECKED SYSTEM SATISFACTORY.
